# SDR C2XA02SH156

- Difficulty date: December 23, 2002
- Submitted: December 24, 2002
- Operation: Air carrier
- Aircraft: N15941
- Make and model: Emb EMB-145ER
- Aircraft serial: 145035
- Aircraft time: 11,263 hours, 8,977 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Frame
- Part number: 12010732001
- Condition: Gouged
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV DURING C CHECK FRAME 81 WAS FOUND GOUGED AT BOTTOM CENTER.  MAINTENANCE REMOVED DAMAGED SECTION AND REPAIRED FRAME 81 IAW CONTINENTAL EXPRESS EC 5310-01223.  THE AIRCRAFT WAS APPROVED TO RETURN TO SERVICE.
